RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Simonyan, Arsen Rafikovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:376
Abstract pages:311
Full texts:138
References:29
Associate professor
Candidate of physico-mathematical sciences (1991)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 18.03.1960
Phone: +7 (918) 101 74 04
Fax: +7 (8622) 644 555
E-mail:
Keywords: queue theoty. Queuing theory, probability theory
UDC: 519.2, 519.21

Subject:

Ttheorems on the convergence to a stable law in the $ M|G|1|\infty$ model. 1. Investigation of the main characteristics of queuing theory models. 2. Limit theorems

Biography

1977-1982 Student of the Mechanics and Mathematics Faculty of the Yerevan State University 1982-1986 Postgraduate student of the Computing Center of the Academy of Sciences of the Armenian SSR 1991 Ph.D. in Physics and Mathematics

   
Main publications:
  1. Simonyan A.R., Ulitina E.I., “A THEOREM ON THE CONVERGENCE TO A STABLE LAW IN THE M|G|1|∞ MODEL”, Russian Mathematical Surveys, 59:3 (2004), 589-590
  2. Simonyan A.R., Simonyan R.A., Ulitina E.I., Ushakov V.G., “STATsIONARNYE VREMENA OZhIDANIYa V MODELI KLEINROKA S NELINEINOI FUNKTsIEI PRIORITETA”, Izvestiya Sochinskogo gosudarstvennogo universiteta, 24:1-2 (2013), 26-42

http://www.mathnet.ru/eng/person14455
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/349962

Publications in Math-Net.Ru
2020
1. G. A. Popov, S. Zh. Simavoryan, A. R. Simonyan, E. I. Ulitina, “Modeling of monitoring of information security process on the basis of queuing systems”, Inform. Primen., 14:1 (2020),  71–79  mathnet
2004
2. A. R. Simonyan, E. I. Ulitina, “A theorem on the convergence to a stable law in the $M|G|1|\infty$ model”, Uspekhi Mat. Nauk, 59:3(357) (2004),  153–154  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 589–590  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020